Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Fundamental Solutions for Second Order Linear Elliptic Partial Differential Equations
Author: Clements, D.
Citation: Computational Mechanics, 1998; 22(1):26-31
Publisher: SPRINGER
Issue Date: 1998
ISSN: 0178-7675
RMID: 0030006790
DOI: 10.1007/s004660050335
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.